JOURNAL SELECT
Journal of the Korean Data and Information Science Society / v.14, no.4, 2003년, pp.1091-1102
Downloaded Viewed
0 4
A Note on Estimating Parameters in The Two-Parameter Weibull Distribution
Rahman, Mezbahur (Department of Mathematics and Statistics, Minnesota State University) Pearson, Larry M. (Department of Mathematics and Statistics, Minnesota State University)

초 록
The Weibull variate is commonly used as a lifetime distribution in reliability applications. Estimation of parameters is revisited in the two-parameter Weibull distribution. The method of product spacings, the method of quantile estimates and the method of least squares are applied to this distribution. A comparative study between a simple minded estimate, the maximum likelihood estimate, the product spacings estimate, the quantile estimate, the least squares estimate, and the adjusted least squares estimate is presented.

키워드
Least squares estimate; Maximum likelihood estimate; Method of product spacings estimate; Quantile estimate; Simple minded estimate


Journal of the Korean Data and Information Science Society / v.14, no.4, 2003년, pp.1091-1102
한국데이터정보과학회
pISSN : 1598-9402
eISSN :
UCI :G100:I100-KOI(KISTI1.1003/JNL.JAKO200323421079512)
기사 주제 분류 : 정보과학 일반
언어 : 영어
|